# SDR SWAA2019050132166

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 19,529 hours, 8,537 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THE ESCAPE SLIDE INADVERTENTLY CAME OUT OF ITS SUPPORT CONTAINER BARGE WHERE STOWED, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
